MathSciNet Relay Station
MathSciNet bibliographic data
MR1106186 14K05 (14C15 14H40)
Alzati, A.; Pirola, G. P. Rational orbits on three-symmetric products of abelian varieties. Trans. Amer. Math. Soc. 337 (1993), no. 2, 965–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement